# SDR ASAA2022010737103

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,366 hours, 14,702 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 11679
- Condition: Inoperative
- Location: #1 Engine
- Part time: 44,791 hours, 13,242 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NO. 1 N2 DID NOT ROTATE BEYOND 0.5% ON EXTERNAL AIR START. GROUNDED - YES. REMOVED AND REPLACED #1 START VALVE REF B737-800 AMM 80-11-03, OPS CHECK GOOD.
